Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. See also:
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Nonsteroidal anti inflammatory drugs (NSAIDs) are commonly used to treat the pain and swelling of arthritis and other musculoskeletal... Read more »
Taking over-the-counter pain relievers, such as Advil or Aleve, might lower your risk of developing squamous cell carcinoma (SCC), one of... Read more »
Most of us have grown used to taking over-the-counter (OTC) drugs, even if it's a daily aspirin now prescribed to many people as they age,... Read more »